Aa
A
A
Close
Avatar universal
Vaginal Odor
I use to use birth control pills. I stopped because it caused pain and swelling in my body, as well as a slight vaginal odor. After months of not being on any type of prevention, I started The Shot " Depo" and i'm starting to get that same odor again. I use "Vagasil"  and unscented Dove soap, but nothing is controlling the odor. WHAT TO DO ?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
12182312 tn?1427687556
Blank
kelle619 added the Weight Tracker
59 mins ago
2020005 tn?1472427714
Blank
pb95, KTowne, and Belle313 commented on Belle313's status
21 hrs ago
1236893 tn?1408490528
Blank
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers